# SDR GLBA2003158

- Difficulty date: November 25, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 16,801 hours, 20,554 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 100384040
- Part serial: 3797
- Condition: Failed
- Location: Te Flaps
- Part time: 1,612 hours, 1,751 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS WILL NOT RETRACT, REPLACED SWITCH PN 27RW82255518T AND FLAP MOTOR PN 100-384040.  OPS CK GOOD.
